Irregular bleeding/discharge

Hi, I could really use some advice to give me some peace of mind! I'm 18 years old and started the combined pill about 10 days ago, my period was heavy for about two days then basically stopped, however since then I have been having brown discharge sometimes mixed with blood or just the occasional blood, although no pain is involved. Obviously my period is not due as I have already had it so I'm concerned as to why this is occurring and if it is normal?

Thanks in advance!

1 Reply

  • Hi Isabelle :-)

    You probably already know that it can take a few months for 'normal service to resume' as far as periods are concerned. If you're seriously concerned go back to the person who prescribed them and have them put your mind at rest :-)

    If you google ' combined pill and menstruation' a number of options come up, you may find information that answers your question :-)

    Best regards :-) xB

You may also like...